# SDR 98ZZZX3404

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: ASM0005511
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SF/OGG - FLT 0007 - ON DESCENT, FIRE WARNING ON NR 1 ENGINE.  THROTTLE TO IDLE WARNING WENT OUT.  HIGH PRESSURE BLEED CONTROL T-DUCT FLANGE AND THRUST REVERSER CROSS-OVER DUCT BROKEN AND LEAKING.  REPAIRED BOTH DUCTS.  OPERATIONAL CHECK WERE NORMAL.  (X)
